# SDR UIEA2021041500908

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15063123
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 560 RBL44 APPROX FLOOR BEAM T-CHORD CORRODED.  REMOVED CORROSION AT FWD CARGO STA 560 RBL44 FLOOR BEAM T-CHORD. ORIG. MAT. WAS .100 REAINING MAT. IS .050 FOUND TO BE OUT OF LIMITS. REMOVED,FABRICATED, AND INSTALLED NEW T-CHORD PN:BAC1506-3123 7075T-T6511 IAW B767 SRM 51-40-02,51-40-05,53-00-15,51-20-01,AMM 51-24-22,DWG:D141005320 )
